# SDR SWAA2016072254174

- Difficulty date: July 20, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 33,210 hours, 16,504 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 115A2200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD T/E PANEL NR 651FB INBD FAIRING CRACKED.  REPAIRED FAIRING IAW SRM.
